# SDR CHQA20140629212

- Difficulty date: June 29, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N575RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500847
- Aircraft time: 22,049 hours, 19,561 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,904 hours, 24,546 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Repair
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A PREVIOUS REPAIR ON THE CARGO DOOR WAS FOUND TO BE DENTED AT THE LOWER AFT EDGE.  THE DENT WAS REPAIRED IAW ETD 2014-145-055666.
